# SDR FDEA201612194492

- Difficulty date: December 19, 2016
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 75,720 hours, 18,094 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 80380303
- Part serial: 723
- Condition: Malfunctioned
- Location: Fire Detection
- Part time: 25,797 hours, 6,648 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING VECTORS FOR APPROACH DESCENDING THROUGHOUT ABOUT 4500' MSL NOTICED A RED LIGHT IN THE APU FIRE HANDLE.  NO WARNING BELL OR TRITONE.  EXECUTED THE PHASE ONCE.  GOT A NR 2 A NR 2 AGT 2 LOW CONFIRMATION.  FIRE LIGHT WENT OUT.  EMERGENCY DECLARED, CRASH/FIRE INSPECTED THE TAIL/APU AREA AND CONFIRMED NO FIRE. VISUALLY INSPECTED APU FIRE DETECTOR SENSORS NO DISCREPANCIES FOUND. REPLACED APU FIRE DETECTOR CONTROL UNIT, ALSO REPLACED APU FIRE SHUT DOWN RELAY R2-5095.
